A Review of Stochastic Volatility Processes: Properties and Implications
Dimitris Psychoyios,
George Skiadopoulos and
Panayotis Alexakis
Journal of Risk Finance, 2003, vol. 4, issue 3, 43-59
Abstract:
Keywords:
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eme:jrfpps:eb022965
DOI: 10.1108/eb022965
Access Statistics for this article
Journal of Risk Finance is currently edited by Nawazish Mirza
More articles in Journal of Risk Finance from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().